# SDR CKSA97327

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, CARRY OVER 014 - REPAIR OF LEADING EDGE DENT, LT WING STA 1380.  REPAIRED LEADING EDGE ON LT WING IAW B747 SRM 57-30-04, (7075-T6).  NON-ROUTINE TASK CARD NUMBER 107098.
